# SDR YENA2023111701418

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON CROSS-BEAM LOCATED BTW FR17 AND Y=400 TO Y=810 RH IN PASSENGER FLOOR STRUCTURE W1 (PREVIOUS REPAIRED); (RESOLVED ON W/O: 1260255 TASKCARD: NR-00021 ) REF TOMX WO# 2362. N/R# 00252.WIP: CROSS-BEAM LOCATED BTW FR17 AND Y=400 TO Y=810 RH IN PASSENGER FLOOR STRUCTURE WAS REPAIRED PER EMB-190 SRM 53-00-10 REPAIR/53. ACCOMPLISHED BY TOMX TECH # 10000939, TOMX QC#10000266.
